Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A numerical determination of the modulus of doubly connected domains by using the Bergman curvature
HTML articles powered by AMS MathViewer

by J. Burbea PDF
Math. Comp. 25 (1971), 743-756 Request permission

Abstract:

The moduli of doubly connected domains are computed by means of the Bergman curvature associated with the Bergman function of the domain. The moduli of nonconcentric annuli, elliptic rings, confocal elliptic rings, squares inside circles and squares inside squares are determined by this method.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 30.40, 65.00
  • Retrieve articles in all journals with MSC: 30.40, 65.00
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Math. Comp. 25 (1971), 743-756
  • MSC: Primary 30.40; Secondary 65.00
  • DOI: https://doi.org/10.1090/S0025-5718-1971-0289758-2
  • MathSciNet review: 0289758